Journal Article (186)

21.
Journal Article
Buczyńska, W.; Wiśniewski, J.: On geometry of binary symmetric models of phylogenetic trees. Journal of the European Mathematical Society 9 (3), pp. 609 - 635 (2007)
22.
Journal Article
Buyalo, S.; Dranishnikov, A. N.; Schroeder, V.: Embedding of hyperbolic groups into products of binary trees. Inventiones Mathematicae 169 (1), pp. 153 - 192 (2007)
23.
Journal Article
Canonaco, A.; Stellari, P.: Twisted Fourier-Mukai functors. Advances in Mathematics 212 (2), pp. 484 - 503 (2007)
24.
Journal Article
Caspar, A.: Realisations of Kummer-Chern-Eisenstein-motives. Manuscripta Mathematica 122 (1), pp. 23 - 57 (2007)
25.
Journal Article
Castellana, N.; Levi, R.; Notbohm, D.: Homology decompositions for p-compact groups. Advances in Mathematics 216 (2), pp. 491 - 534 (2007)
26.
Journal Article
Ceyhan, Ö.: Graph homology of the moduli space of pointed real curves of genus zero. Selecta Mathematica. New Series 13 (2), pp. 203 - 237 (2007)
27.
Journal Article
Chaput, P.-E.; Fu, B.: On stratified Mukai flops. Mathematical Research Letters 14 (6), pp. 1055 - 1067 (2007)
28.
Journal Article
Cheltsov, I.; Park, J.: Two remarks on sextic double solids. Journal of Number Theory 122 (1), pp. 1 - 12 (2007)
29.
Journal Article
Cheltsov, I. A.: Elliptic structures on weighted three-dimensional Fano hypersufaces. Izvestiya: Mathematics 71 (4), pp. 765 - 862 (2007)
30.
Journal Article
Cheltsov, I.: On nodal sextic fivefold. Mathematische Nachrichten 280 (12), pp. 1344 - 1353 (2007)
31.
Journal Article
Chen, B.: The Auslander-Reiten sequences ending at Gabriel-Roiter factor modules over tame hereditary algebras. Journal of Algebra and its Applications 6 (6), pp. 951 - 963 (2007)
32.
Journal Article
Choie, Y.; Lichiardopol, N.; Moree, P.; Solé, P.: On Robin's criterion for the Riemann hypothesis. Journal de Théorie des Nombres de Bordeaux 19, pp. 357 - 372 (2007)
33.
Journal Article
Colţoiu, M.; Diederich, K.: The Levi problem for Riemann domains over Stein spaces with isolated singularities. Mathematische Annalen 338 (2), pp. 283 - 289 (2007)
34.
Journal Article
Conant, J.; Schneiderman, R.; Teichner, P.: Jacobi identities in low-dimensional topology. Compositio Mathematica 143 (3), pp. 780 - 810 (2007)
35.
Journal Article
Connes, A.; Consani, C.; Marcolli, M.: Noncommutative geometry and motives: the thermodynamics of endomotives. Advances in Mathematics 214 (2), pp. 761 - 831 (2007)
36.
Journal Article
Connes, A.; Zagier, D.: A property of parallelograms inscribed in ellipses. The American Mathematical Monthly 114 (10), pp. 909 - 914 (2007)
37.
Journal Article
Consani, C.; Marcolli, M.: Quantum statistical mechanics over function fields. Journal of Number Theory 123 (2), pp. 487 - 528 (2007)
38.
Journal Article
Costa, A. F.; Natanzon, S. M.: Classification of Z m p k orientation preserving actions on surfaces. Moscow Mathematical Journal 7 (3), pp. 419 - 424 (2007)
39.
Journal Article
Danilenko, A. I.; Silva, C. E.: Mixing rank-one actions of locally compact abelian groups. Annales Henri Poincaré 43 (4), pp. 375 - 398 (2007)
40.
Journal Article
Degtyarev, A.; Itenberg, I.; Kharlamov, V. M.: Deformation Finiteness for real hyperkähler manifolds. Moscow Mathematical Journal 7 (2), pp. 257 - 263 (2007)
Go to Editor View